Multi-branching flows from one mother tube to many daughters or to a network

Bowles, R.I., Dennis, S.C.R., Purvis, R. and Smith, F.T. (2005) Multi-branching flows from one mother tube to many daughters or to a network. Philosophical Transactions of the Royal Society A: Mathematical, Physical and Engineering Sciences, 363 (1830). pp. 1045-1055. ISSN 1364-503X

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 14:14
Last Modified: 24 Jul 2019 16:17
URI: https://ueaeprints.uea.ac.uk/id/eprint/20791
DOI: 10.1098/rsta.2005.1548

Actions (login required)

View Item View Item